# SDR YENA2024011200034

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,464 hours, 1,778 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,464 hours, 1,778 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: 10152006
- Part serial: LSGCA21536
- Condition: Failed
- Location: Engine-2
- Part time: 3,209 hours, 666 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#778, LAS-BOS. (ETOPS) 'ENG 2 HEAT SYSTEM DEGRADED; PER TSM 73-11-00-810-880-A REPLACED ENG 2 IFPC ( FIN: 4360KS2) REF AMP 73-11-01. OPS AND LEAK CHECK OK. SEE LP 3829583-2 (ER GROUND VERIFICATION OF ENG 2 IFPC SUCCESSFULL REF AMP 73-11-01-720-050-A) FOR ER OPS.'
